Please note that conversion to PDF is currently not available. More details here

Hungarian Teacher Programme

Europe/Zurich
CERN

CERN

Dezso Horvath (Wigner RCP, Budapest (HU)), Jeff Wiener (CERN), Noemi Beni (Hungarian Academy of Sciences (HU))
Description

The Hungarian Teacher Programme 2016 will take place from 15 - 21 August 2016. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants into cutting-edge particle physics. We hope our participants will go back to Hungary as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ...
CERN is looking forward to welcome the Hungarian teachers here in Geneva, Switzerland!


Hungarian Teacher Programme 2016:
https://indico.cern.ch/e/HUTP16

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Videoconference Rooms
Hungarian_Teacher_Programme
Name
Hungarian_Teacher_Programme
Description
Magyar fizikatanárok 2016 évi továbbképzése a CERN-ben
Extension
10505644
Owner
Dezso Horvath
Auto-join URL
Useful links
Phone numbers
Support: Jeff Wiener
    • 08:30 12:30
      Lectures
    • 12:30 14:00
      Ebéd / Lunch 1h 30m
    • 14:00 15:30
      Cloud Chamber Workshop 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
    • 15:30 22:30
      Visits
      • 15:30
        Busz az AD-hoz / Transport to AD 10m CERN

        CERN

      • 15:40
        Az antianyaggyár megtekintése / Visit the Antimatter Factory 50m 139 AD

        139 AD

        CERN

        Speakers: Balazs Ujvari (University of Debrecen (HU)), Dezso Horvath (Wigner RCP, Budapest (HU))
      • 16:30
        Séta a LEIR-hez / Walk to LEIR 10m CERN

        CERN

      • 16:40
        A LEIR megtekintése / Visit LEIR 45m
        Speakers: Noemi Beni (Hungarian Academy of Sciences (HU)), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 17:25
        Séta az adatközponthoz / Walk to Data Centre 10m CERN

        CERN

      • 17:35
        Az adatközpont megtekintése / Visit to Data Centre 45m
        Speaker: Daniel Darvas (Budapest University of Technology and Economics (HU))
      • 18:20
        1. csoport: Séta a kamraépítés helyszínére, 2. csoport: Séta vacsorához / group 1: Walk to place of the Wire chamber construction, group 2: Walk to dinner 2: 10m CERN

        CERN

      • 18:30
        1. csoport: Vacsora (10 fő) / group 1: Dinner (for 10 person) 1h CERN

        CERN

      • 18:30
        Kamraépítés-2 / Wire chamber construction-2 1h 375-T2-A11

        375-T2-A11

        CERN

        Huzalozás 10 fővel (2. csoport) / Wiring with 10 participants (group 2)

        Speakers: Balazs Ujvari (University of Debrecen (HU)), Dezso Varga (Hungarian Academy of Sciences (HU)), Péter Pázmándi, Éva Oláh
      • 19:30
        2. csoport: Vacsora (10 fő) / group 2: Dinner (for 10 person) 1h CERN

        CERN

      • 19:30
        Kamraépítés-3 / Wire chamber construction-3 1h 375-T2-A11

        375-T2-A11

        CERN

        Huzalozás másik 10 fővel (1. csoport) / Wiring with other 10 participants (group 1)

        Speakers: Balazs Ujvari (University of Debrecen (HU)), Dezso Varga (Hungarian Academy of Sciences (HU)), Éva Oláh
      • 20:30
        Kamraépítés-4 / Wire chamber construction-4 1h 40m 375-T2-A11

        375-T2-A11

        CERN

        Speaker: Dezso Varga (Hungarian Academy of Sciences (HU))
    • 08:30 12:30
      Lectures
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 19:30
      Szabad program / Free programme: Kincsvadászat Genfben / Treasure Hunt in Geneva
      Convener: Éva Oláh
    • 20:00 23:00
      Szabad program / Free programme: Dinner in Geneva / Vacsora Genfben Cave Valaisanne, bvd Georges-Favon 23, (Geneva)

      Cave Valaisanne, bvd Georges-Favon 23,

      Geneva

      bvd Georges-Favon 23, CH-1204 Geneve
      Convener: Jeff Wiener (CERN)
    • 08:30 11:20
      Lectures
    • 11:20 12:30
      Visits: Az SM18 megtekintése / Visit to SM18
      • 11:20
        Utazás az SM18-hoz / Transport to SM18 10m
      • 11:30
        Az SM18 megtekintése / Visit to SM18 50m
        Speakers: Balazs Ujvari (University of Debrecen (HU)), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 12:20
        Vissza a CERN-be / Transport to B500 10m
    • 12:30 13:50
      Lunch break 1h 20m
    • 14:50 18:00
      Visits
      • 14:50
        Út a CCC-hez / Transport to CCC 10m

        39-es épület elött / from bldg 39

      • 15:00
        A CCC megtekintése / Visit to CCC 25m
        Speakers: Noemi Beni (Hungarian Academy of Sciences (HU)), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 15:25
        Busz az AMS-hez / Transport to AMS 10m
      • 15:35
        Az AMS-2 megtekintése / Visit to AMS-2 25m
        Speakers: Noemi Beni (Hungarian Academy of Sciences (HU)), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 16:00
        Busz a CMS-hez / Transport to CMS 30m
      • 16:30
        A CMS megtekintése / Visit to CMS 1h
        Speakers: Noemi Beni (Hungarian Academy of Sciences (HU)), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 17:30
        Vissza a CERN-be / Transport to B500 30m
    • 18:00 19:00
      Vacsora / Dinner 1h
    • 19:00 22:00
      Kamraépítés-5 (elektronika) / Wire chamber construction-5 (electronics) 3h 375-T2-A11

      375-T2-A11

      CERN

      Speakers: Dezso Varga (Hungarian Academy of Sciences (HU)), Péter Pázmándi, Éva Oláh
    • 08:15 08:30
      Séta a szinkrociklotronhoz / Walk to Synchrocyclotron 15m
    • 08:30 09:05
      A szinkrociklotron megtekintése / Visit to Synchrocyclotron 35m
      Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
    • 09:05 22:05
      Szabad program / Free programme
    • 08:30 10:00
      Kijelentkezés a szállóból / Leaving the hostel 1h 30m
    • 09:00 11:30
      Szabad program / Free programme
    • 11:30 12:00
      Ebéd / Lunch 30m
    • 12:10 13:40
      Távozás a repülőtérre / Departure to the airport
      • 12:19
        18-as villamos / Tram 18: Blandonnet 8m
      • 12:41
        28-as busz a repülőtérre / Bus 28 to Airport 5m
    • 14:20 14:30
      EasyJet 10m Airport

      Airport